TY - JOUR T1 - On the Convergence of Difference Scheme for Parabolic Problems with Concentrated Data AU - Jovanović , B. S. AU - Vulkov , L. G. JO - International Journal of Numerical Analysis and Modeling VL - 3 SP - 386 EP - 406 PY - 2008 DA - 2008/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/818.html KW - concentrated capacity, Sobolev spaces, generalized solution, difference scheme, rate of convergence. AB -

Parabolic equations with unbounded coefficients and even generalized functions (in particular Dirac-delta functions) model large-scale of problems in the heat-mass transfer. This paper provides estimates for the convergence rate of difference scheme in discrete Sobolev like norms, compatible with the smoothness of the differential problems solutions, i.e. with the smoothness of the input data.